# SDR FDEA201407051633

- Difficulty date: July 5, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 83,773 hours, 29,448 cycles
- Engine: Ge CF66D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 11,000 FT THE NR 1 ENG EGT WAS AMBER, XED OUT THEN CAME BACK ON & EXCEEDED THE EGT LIMIT ABOVE 965 DEGREES C.  THE EGT RETURNED TO NORMAL AFTER PULLING TO IDLE.  SECOND TIME AFTER THROTTLE MOVED HALF WAY FWD EGT SPIKED TO 1089  DEGREES C WITH ENG 1 EXCEEDENCE.  ALL OTHER ENG 1 INDICATIONS WERE NORMAL.  INSTALLED NEW EGT WIRE BETWEEN CAC CONNECTOR P1-816 AND UPPER PYLON CONNECTOR R5-852.  INSTALLED ALL PANELS REMOVED.  PERFORMED HIGH POWER ENG RUN PER JRH.  EGT NORMAL AND NO FLUXUATION NOTED.  OK FOR SERVICE.
